# SDR EVCA2019020402

- Difficulty date: February 4, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N42RX
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 7,111 hours, 22,945 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,111 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CRACK FOUND ON THE INSIDE LOWER SIDE OF THE TAIL ROTOR BLADE ON THE ROOT SECTION. BLADE IS BEING REMOVED AND SENT TO RBI FOR REPAIR OR REPLACED.
